Some behaviouristic features of ultralong waves in the atmosphere
Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 824-827
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_4_a19,
author = {G. P. Kurbatkin},
title = {Some behaviouristic features of ultralong waves in the atmosphere},
journal = {Doklady Akademii Nauk},
pages = {824--827},
year = {1967},
volume = {177},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a19/}
}
G. P. Kurbatkin. Some behaviouristic features of ultralong waves in the atmosphere. Doklady Akademii Nauk, Tome 177 (1967) no. 4, pp. 824-827. http://geodesic.mathdoc.fr/item/DAN_1967_177_4_a19/